Alert archive / Oklahoma / Frost Advisories in 2007
Frost Advisory 3, NWS Tulsa, OK
NWS Tulsa, OK issued this frost advisory at Apr 14, 2007, 8:59 PM CDT for 17 counties in Oklahoma; 4 counties in Arkansas. It took effect at Apr 15, 2007, 3:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2007, 8:59 PM CDT (01:59 UTC)
- In effect from
- Apr 15, 2007, 3:00 AM CDT
- Expired
- Apr 15, 2007, 8:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
All 21 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 667 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -110 m²/s²
- 0-3 km storm-relative helicity
- -57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KTSA 150159 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 859 PM CDT SAT APR 14 2007 ARZ001-002-010-011-OKZ054>072-150900- /O.NEW.KTSA.FR.Y.0003.070415T0800Z-070415T1300Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE- OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE... WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW 859 PM CDT SAT APR 14 2007 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH. CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MID 30S IN THE ADVISORY AREA. A FEW SHELTER LOCATIONS IN FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS MAY BRIEFLY REACH FREEZING BY EARLY SUNDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
1 follow-up statement
000 WWUS74 KTSA 150840 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 340 AM CDT SUN APR 15 2007 ARZ001-002-010-011-OKZ054>072-151300- /O.CON.KTSA.FR.Y.0003.000000T0000Z-070415T1300Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE- OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE... WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW 340 AM CDT SUN APR 15 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...AND MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...AND SEQUOYAH. TEMPERATURES CONTINUE TO COOL THIS MORNING...AND SCATTERED AREAS OF FROST APPEAR LIKELY BY SUNRISE ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. LOCALIZED AREAS WILL ALSO SEE TEMPERATURES FALL BELOW FREEZING...BUT THIS APPEARS MOST LIKELY FOR SHELTERED VALLEYS AND HIGHER TERRAIN. TEMPERATURES WILL WARM QUICKLY AFTER SUNRISE WITH ANY FROST RAPIDLY MELTING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Apr 14, 2:54 PM CDT, 6 hours 5 minutes earlier.
Area forecast discussion, Apr 14, 2:54 PM CDT, 6 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 254 PM CDT SAT APR 14 2007 .DISCUSSION... WRAPAROUND CLOUDINESS AND UNSEASONABLY COLD CONDITIONS ARE PERSISTING TODAY IN THE WAKE OF A DEPARTING UPPER LEVEL SYSTEM. SKIES WILL BEGIN TO CLEAR OVERNIGHT WITH TEMPERATURES REMAINING WELL BELOW NORMAL. HAVE CANCELED THE FREEZE WATCH ACROSS THE NORTH AS WINDS ARE NOT EXPECTED TO GO CALM AND IT APPEARS THAT THE CLOUDS WILL HANG ON LONGEST ACROSS THE NORTH. AS A RESULT... TEMPERATURES ARE EXPECTED TO REMAIN ABOVE... ALBEIT NEAR FREEZING ALONG THE NORTHERN PERIPHERY OF THE FORECAST AREA. A WELCOME WARMING TREND WILL THEN COMMENCE SUNDAY AS AN UPPER RIDGE QUICKLY BUILDS ACROSS THE PLAINS PROVIDING A COUPLE DAYS OF PLEASANT SPRINGTIME WEATHER. THROUGH MONDAY... MODELS ARE EXHIBITING REMARKABLE CONSISTENCY IN STRENGTH AND LOCATION OF YET ANOTHER POTENT UPPER LOW SITUATED ACROSS THE EXTREME SOUTHWEST CONUS. BY TUESDAY THE MODELS BEGIN TO DIVERGE WITH THE GFS MUCH MORE PROGRESSIVE IN SWINGING THE LOW ACROSS THE SOUTHERN PLAINS. HOWEVER... THE GFS... NAM... AND ECMWF ARE ALL IN AGREEMENT WITH KEEPING THE SYSTEM TO THE SOUTH OF THE FORECAST AREA SIMILARLY TO THE LAST ONE. THIS WOULD TRANSLATE TO ANOTHER OVERRUNNING PRECIPITATION EVENT FOR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ELEVATED THUNDERSTORMS WILL BE POSSIBLE ALTHOUGH IT APPEARS THAT ELEVATED INSTABILITY WILL BE LIMITED TO THE SOUTHERN MOST REACHES OF THE FORECAST AREA. AS THIS SYSTEM DEPARTS THE REGION... A BLOCKING RIDGE ACROSS THE NORTHERN PLAINS SHOULD KEEP COLD CANADIAN AIR FROM FLOWING SOUTHWARD INTO THE SOUTHERN PLAINS. A QUICK POST-SYSTEM WARM UP WILL CONTINUE THE WARMING TREND AND SPELL OF NICE WEATHER INTO NEXT WEEKEND. COMPUTER MODELS ARE DEPICTING A TROUGH DEEPENING ACROSS THE WEST COAST BY SATURDAY... WHICH MAY EVENTUALLY AFFECT THE REGION. && .PRELIMINARY POINT TEMPS/POPS... TUL 37 65 41 74 / 0 0 0 0 FSM 38 65 39 74 / 0 0 0 0 MLC 38 65 40 73 / 0 0 0 0 BVO 33 65 38 74 / 0 0 0 0 FYV 33 60 34 71 / 0 0 0 0 BYV 33 59 38 68 / 0 0 0 0 MKO 36 64 42 74 / 0 0 0 0 MIO 36 64 38 72 / 0 0 0 0 F10 38 65 43 73 / 0 0 0 0 HHW 41 66 42 74 / 0 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06 LONG TERM....18
Hazardous weather outlook, Apr 14, 1:00 PM CDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 100 PM CDT SAT APR 14 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT SAT APR 14 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. DISCUSSION... A FEW AREAS OF LIGHT DRIZZLE ASSOCIATED WITH A DEPARTING UPPER LEVEL STORM SYSTEM CONTINUE EARLY THIS AFTERNOON. AREAS OF LIGHT DRIZZLE WILL REMAIN POSSIBLE THROUGH MID AFTERNOON BEFORE DISSIPATING. COLD CONDITIONS ARE EXPECTED TONIGHT AS HIGH PRESSURE BUILDS INTO THE REGION WITH AREAS OF FROST DEVELOPING ACROSS FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AFTER MIDNIGHT. PERSONS ACROSS THIS AREA SHOULD PROTECT ANY TENDER VEGETATION THAT COULD BE HARMED BY A FROST. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...NO HAZARDS. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE MONDAY NIGHT INTO TUESDAY AS ANOTHER POTENT STORM SYSTEM MOVES OUT OF THE SOUTHWESTERN UNITED STATES AND ACROSS THE SOUTHERN PLAINS. AT THIS TIME...THE SEVERE WEATHER POTENTIAL IS EXPECTED TO REMAIN MINIMAL WITH THE SYSTEM...AS THE STRONGER DYNAMICS MOVE SOUTH OF THE AREA WITH LIMITED MOISTURE RETURN. SUBSTANTIAL RAINFALL HOWEVER WILL BE POSSIBLE ACROSS SOUTHEAST OKLAHOMA ON TUESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
Nearby
Frost Advisories in Oklahoma, 2007Frost Advisories in Arkansas, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.